Accessibility navigation

The regional character of Asian multinational enterprises

Collinson, S. and Rugman, A. M. (2007) The regional character of Asian multinational enterprises. Asia Pacific Journal of Management, 24 (4). pp. 429-446. ISSN 1572-9958

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10490-006-9035-y

Item Type:Article
Divisions:Henley Business School > International Business and Strategy
Henley Business School > Real Estate and Planning
ID Code:21033
Additional Information:From the issue entitled "25th Anniversary Special Issue"

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation